# SDR 20000511SH015

- Difficulty date: May 1, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N117NJ
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636138
- Engine: Lyc TIO540AE2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Misaligned
- Location: Oil Sump
- Part time: 118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH AN470AD RIVET HEADS FOUND IN OIL SUCTION SCREEN.  REMOVED SUMP, FOUND BAFFLE HAD 2 RIVETS WITH HEADS MISSING.  FURTHER EXAMINATION SHOWED RIVET HOLES COUNTERSUNK ON THE HEAD SIDE. THIS BAFFLE WAS THE NEW STYLE WITH 5 EACH AN470-4-4 AD RIVETS ON EACH BAFFLE PIECE, NOT THE OLDER 3 RIVETS AS PICTURED IN LYC SB 489A. (X)
